Skip to main content

Retraction Note: Existence of global solutions to a quasilinear Schrödinger equation with general nonlinear optimal control conditions

The Original Article was published on 10 April 2020

Retraction note

The Editors-in-Chief have retracted this article because the results of this article are invalid. The article also shows significant overlap with an article by Liu [1] that was simultaneously under consideration with another journal, and with previously published articles [2, 3]. The authors have not responded to correspondence regarding this retraction.

References

  1. 1.

    Liu, Z.: RETRACTED ARTICLE: Existence of global solutions for the semilinear nonlocal fractional Cauchy problem of the Schrödinger equation. Bound. Value Probl. 2020, 16 (2020). https://doi.org/10.1186/s13661-020-01328-1

    Article  Google Scholar 

  2. 2.

    He, Q., Peng, S.: Existence, characterization and number of ground states for coupled equations. Electron. J. Differ. Equ. 2019, 127, 1–18 (2019)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Xu, R., Lin, Q., Chen, S., Wen, G., Lian, W.: Difficulties in obtaining finite time blowup for fourth-order semilinear Schrodinger equations in the variational method frame. Electron. J. Differ. Equ. 2019, 83, 1–22 (2019)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Zhibin Liu.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hu, Y., Qin, S., Liu, Z. et al. Retraction Note: Existence of global solutions to a quasilinear Schrödinger equation with general nonlinear optimal control conditions. Bound Value Probl 2021, 24 (2021). https://doi.org/10.1186/s13661-021-01502-z

Download citation

\